MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 GLENOID PIN 3.5X230; SHOULDER INSTRUMENT - FIXATION PIN

DEPUY IRELAND - 3015516266 GLENOID PIN 3.5X230; SHOULDER INSTRUMENT - FIXATION PIN
Catalog Number 700035230
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that glenoid pin is too large for the glenoid reamer.It would not slide down the shaft of the pin.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: it was reported that glenoid pin is too large for glenoid reamer.Would not slide down shaft of pin.The product was returned to depuy synthes for evaluation.The complaint unit was forwarded to the manufacturing site for further evaluation.The investigation revealed that the glenoid pin 3.5x230 exhibits signs of use.A dimensional inspection has been conducted by the manufacturer, and the device does not meet specifications.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the glenoid pin 3.5x230 would have contributed to the complained device issue.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: an nr was created to address current complaint condition.Corrected: h3.

Brand Name
GLENOID PIN 3.5X230
Common Device Name
SHOULDER INSTRUMENT - FIXATION PIN
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23291289
Report Number1818910-2025-17535
Device Sequence Number4864290
Product Code LXH
UDI-Device Identifier10603295550402
UDI-Public(01)10603295550402(10)232755
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number700035230
Device Lot Number232755
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer10/16/2025
03/12/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date10/17/2025
03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale